MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 5 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 5 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number TRULIANT TIB IMP PS INSERT SZ 5 9MM
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Osteolysis (2377)
Date of Event 10/16/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately 4.5 years post initial right tka, upon removal of the tibial liner insert, the surgeons noticed that there was some back poly wear.Also, the surgeon removed all; there is a steel lysis on the lateral side with a significant amount of bone lost posteriorly.The patient was revised to a constrained right size 5 femur with a 10 mm augment lateral posteriorly with an 18 x 120 stem, h32 medium cone in a 2° coupler.Size 15 mm constrained liner.There was no breakage of device or surgical delay/prolongation.Patient was last known to be in stable condition following the event.X-ray and images received.
 
Additional Manufacturer Narrative
Section d10: concomitant products.Truliant tib fit tray cem sz 5f / 5t cat# 02-022-45-5050 / serial# (b)(6).Truliant ps cem fem ps cem right sz 5 cat# 02-020-11-0350 / serial# (b)(6).Tibial stem ext.Screw cat# 204-70-00 / serial# (b)(6).Tru stem ext 14mm x 25mm (cat# 02-012-60-1425 / (b)(6) - three peg patella 38mm (at# 200-02-38 / serial# (b)(6).3" trocar, hex 2pk cat# 201-78-80 / (b)(6).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
TRULIANT TIB IMP PS INSERT SZ 5 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
MDR Report Key18117460
Report Number1038671-2023-02748
Device Sequence Number15355771
Product Code JWH
UDI-Device Identifier10885862304612
UDI-Public10885862304612
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 03/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/08/2025
Device Model NumberTRULIANT TIB IMP PS INSERT SZ 5 9MM
Device Catalogue Number02-022-35-5009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date10/18/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2023
Supplement Date Received by Manufacturer03/28/2025
Initial Report FDA Received Date11/12/2023
Supplement Report FDA Received Date03/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/09/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0023-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexMale